# SDR COMA0560581

- Difficulty date: November 1, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 12,598 hours, 10,486 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5118 - RT REVERSER UNLOCKED MESSAGE.  RT REVERSER WAS PREVIOUSLY DEFERRED, FOUND CONNECTOR STILL CONNECTED.  REMOVED AND STOWED CONNECTOR PER MEL.
